Acne and Accutane archives

accutane side effects

Posted by Tiifany on January 03, 1999 at 15:40:47:

I am a 17 year old female who started accutane in decmeber I was on it for about 4 days. During this time I woke up in the middle of the night with horrible abdominal pain that would not subside for hours. I assumed that it was becuase of the medication and went off of it immediately. About a week later this happened to me two more times and I began to question wether it was the medication. After that it did not happen again, so I went back on accutane. I was glad that I only was experiencing the dry skin and joint pain and was shattered when I, once again, experience the abdominal pain for three days in a row, the last one so severe that it landed me in the hospital. The docotrs found extremely high levels of certin enzymes in my liver. They are almost sure it is from the accutane becuase it has been known to cause liver problems. I've tried lots of other things and they didn't seem to help me. I'm wondering what to try next, if anything.


Follow Ups:


Re: accutane side effects

Posted by Walt Stoll on January 04, 1999 at 14:05:50:

In Reply to: accutane side effects posted by Tiifany on January 03, 1999 at 15:40:47:

Dear Tiifany,

New way to spell Tiffany or is this the right spelling?

Anyhow, read the other responses I have made today about this. Also this has been discussed so many times, right here on this BB, that I refer you to the archives when you want to know how to get rid of this vexing problem.

THEN, if you still have questions, write again.

If you are looking for others who have solved this problem, put a note on the bb & title it something like "Acne Resolution Testimonials?"

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Acne and Accutane archives